# SDR C2XA99IA245

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: S52176404206
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STEP 834Z WAS FOUND TO BE CRACKED AT THE FORWARD OUTBOARD CORNER.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
